Hi, can I aFor 3 weeks my stool has had a metallic odor. Thought it might be the probiotic I was taking so I stopped it. I have been off it for a week now but still have the metallic smell. I see no blood
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Metallic odor in stool might be due to malabsorption most probably. It can occur generally after minor infection in your GI tract. It will subside on its own and no need to worry as you don’t have any other symptoms, like fever or blood in stool. As of now, take plenty of fluids and have fiber rich diet.
Wishing you good health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I have an strong unpleasant vaginal odor. There is no discharge and I had a TH at age 33 after my second ectopic pregnancy. Also my urine and stool have a metallic smell. No evidence of blood. I had a colonoscopy 2 years ago. I am 70 years old in good health. Thank you
26 yr old female. Normal weight. Past medical history includes eating disorder (anorexia), gerd, tachycardia, orthostatic hypotension, hashitoxicosis.Been having stomach issues distress over the last 2-3 months. I have had on and off diarrhea during this time. I have also had on and off stomach spasms during this time. Over the last two to three weeks my stools have been floaty and smell very metallic (no blood in stool). My stomach has become such an issue and miserable and I need to get things taken care of asap because school starts in a couple of days. What do I do?
I ve noticed in the past few days, my stool doesn t have a horrible odor, however it does smell like finger nail polish or finger nail polish remover. I havn t used any finger nail polish remover recently and the last time I painted my nails was about a 2-3 weeks ago. What could be causing this?